x Added
You've started with
We'll compare your basket
as you add more items
Switch stores anytime
ASDA_Paracetamol_500mg_Caplets_16
My favourite Remove from favourites Add to favourites Add to favourites
Item added to favourites
Item removed from favourites
Image by:
Add to basket
Add price alert Price alert
Add to list
Item added to
  • my List
Create a new List
Item added to

ASDA Paracetamol 500mg Caplets (16)

1
ASDA
The price of ASDA Paracetamol 500mg Caplets (16) in Superdrug is 99p.For each Tablet of ASDA Paracetamol 500mg Caplets (16) the price is 6.2p.
Superdrug
99p
6.2p / Tablet
* Comparison of similar own brand products
See all prices (11 stores)
Minimize prices (4 stores)

Compare to similar choices

View details
ASDA Paracetamol 500mg Caplets (16)
See more comparison details
Savvy Buy!
A truly remarkable deal, at least 30% below average market price – click to learn more.
Average price in UK over the last 12 months

Today, 395% above average

Description

About this product For the relief of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat and period pain. Also for the symptomatic relief of rheumatic and muscular aches and pains, sciatica, fibrositis, lumbago, joint swelling and stiffness, influenza, feverish colds and feverishness.

Nutrition Facts

Ingredients:

Paracetamol 500mg, Sodium Metabisulphite (E223).

Allergies information:

Contains Sodium Metabisulphite

Rating & Reviews
1

    Rate this product
    * Please rate before posting your review
About us
mySupermarket was launched in 2006 and has helped over 4 million shoppers optimize their grocery baskets.
Spot the best deals
Your one-stop-shop for your household’s grocery needs. We help you find the right products at the best value for you every time you shop.
Compare items
We provide comparisons across 11 major UK retailers: Tesco, ASDA, Sainsbury’s, Morrisons, Boots, Superdrug, Waitrose, Aldi, and Ocado.
Exclusive coupons
Find exclusive mySupermarket vouchers that you can use in addition to retailer vouchers, so you know you are getting the best deal.

Access to and use of this website is subject to our Terms & Conditions. © mySupermarket Limited, 2005-2014. All rights reserved.

Compare your local Superdrug ASDA Paracetamol 500mg Caplets (16) prices with other online Groceries stores at mySupermarket.co.uk. Get price comparison, great deals, special offers and more!

*Smart Swap is a registered trademark of the Licensor and is used under licence